On Meromorphic Functions Defined by a New Class of Liu-Srivastava Integral Operator

Main Article Content

Syed Ghoos Ali Shah
Saima Noor
Maslina Darus
Wasim Ul Haq
Saqib Hussain

Abstract

In this work, we introduce and explore certain new subclasses of meromorphic functions. We aim to study some important properties such as coefficient estimates, growth rate and partial sums for these newly defined subclasses. It is important to mentioned that our results are generalization of number of existing results.

Article Details

References

  1. M. K. Aouf and T. M. Seoudy, Some properties of a certain subclass of multivalent analytic functions involving the Liu-Owa operator. Comput. Math. Appl. 60 (2010), 1525-1535.
  2. M. K. Aouf and T. M. Seoudy, Some preserving subordination and super ordination of analytic functions involving the Liu-Owa integral operator, Comput. Math. Appl. 62 (2011), 3575-3580.
  3. M. K. Aouf and T. M. Seoudy, Some preserving subordination and superordination of the Liu-Owa integral operator, Complex Anal. Oper. Theory. 7 (2013), 275-283.
  4. K. R. Alhindi and M. Darus, A New Class of Meromorphic Functions Involving the Polylogarithm Function, J. Complex Anal. 2014 (2014), 864805.
  5. R. Bharati, R. Parvatham and A. Swaminathan, On subclasses of uniformly convex functions and corresponding class of starlike functions, Tamkang J. Math. 28 (1997), 17-32.
  6. N. E. Cho and S. Owa, Sufficient conditions for meromorphic starlikeness and close to-convexity of order α, Int. J. Math. Sci. 26 (2001), 317-319.
  7. M. Darus, S. Hussain, M. Raza and J. Sokol, On a subclass of starlike functions, Res. Math. 73 (2018), 22.
  8. H. Aldweby and M. Darus, On Harmonic Meromorphic Functions Associated with Basic Hypergeometric Functions, Sci. World J. 2013 (2013), 164287.
  9. R. M. El-Ashwah, M. K. Aouf, A. A. Hassan and A. H. Hassan, Certain new classes of analytic functions with varying arguments, J. Complex Anal. 2013 (2013), Art. ID 958210.
  10. E. A. Elrifai, H. E. Darwish and A. R. Ahmed, On certain subclasses of meromorphic functions associated with certain differential operators. Appl. Math. Lett. 25 (2012), 952-958.
  11. S. Elhaddad and M. Darus, On meromorphic functions defined by a new operator containing the Mittag-Leffler fuction, Symmetry. 11 (2019), Art. ID 210.
  12. B. A. Frasin, M. Darus, On Certain Meromorphic Functions with Positive Coefficients, Southeast Asian Bull. Math. 28 (2004), 615-623.
  13. F. Ghanim, M. Darus, On Class of Hypergeometric Meromorphic Functions with Fixed Second Positive Coefficients, Gen. Math.17 (2009), 13-28.
  14. H. M. Hossen, H. M. Srivastava and M. K. Aouf, A unified presentation of some classes of meromorphically multivalent functions. Comput. Math. Appl. 38 (1999), 63-70.
  15. W. Janowski, Some extrenal problems for certain families of analytic functions, Ann. Pol. Math. 28 (1973), 297-326.
  16. W. Kaplan, Close-to-convex schlicht functions, Michigan Math. J. 1 (1952), 169-185.
  17. A. Y. Lashin, On certain subclasses of meromorphic functions associated with certain integral operators. Comput. Math. Appl. 59 (2010), 524-531.
  18. J. L. Liu and H. M. Srivastava, Classes of meromorphically multivalent functions associated with the generalized hyper geometric function. Math. Comput. Model. 39 (2004), 21-34.
  19. J. L. Liu and S. Owa, Properties of certain integral operators, Int. J.Math. Math. Sci. 3 (2004), 69-75.
  20. J. E. Miller, Convex meromrphic mapping and related functions, Proc. Amer. Math. Soc. 25 (1970), 220-228.
  21. A. Mannino, Some inequalities concerning starlike and convex functions, Gen. Math. 12 (2004), 5-12.
  22. S. S. Miller and P. T. Mocanu, Differential Subordinations Theory and Applications, in Monographs and Textbooks in Pure and Applied Mathematics, 225, Marcel Dekker, New York, 2000.
  23. M. S. Roberston, On the theory of univalent functions. Annal. Math. 37 (1936), 374-408.
  24. A. Rasheed, S. Hussain, S. G. A. Shah, M. Darus and S. Lodhi, Majorization problem for two subclasses of meromorphic functions associated with a convolution operator, AIMS Math. 5(2020), 5157-5170.